On two new multidimensional integral inequalities of the Hilbert type

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.403

Abstract

The main aim of this paper is to establish two new multidimensional integral inequalities similar to the integral analogue of the well known Hilbert's inequality by using elementary analysis.

Author Biography

B. G. Pachpatte

Department of mathematics, Marathwada University, Aurangabad 431 004, (Maharashtra) India.

Downloads

Published

2000-06-30

How to Cite

Pachpatte, B. G. . (2000). On two new multidimensional integral inequalities of the Hilbert type. Tamkang Journal of Mathematics, 31(2), 123-130. https://doi.org/10.5556/j.tkjm.31.2000.403

Issue

Section

Papers